# SDR CALA2015022093149

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 58,521 hours, 23,653 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT FRAME 5 BETWEEN STRINGER 35L & 36L.  DENT MEASURES 1.4W X .025D & .5" FROM FRAME.  REPAIRED AREA IAW SRM 53-00-41 FIG 232.  SRI 53-00-11-2-017-00 REQUIRES FIRST INSP 60000C AFTER REPAIR EMBODIMENT.  CURRENT CYCLES 23,653C.
